RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 1, Pages 37–63 (Mi aa1316)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Stability estimates for recovering the potential by the impedance boundary map

M. I. Isaevab, R. G. Novikovca

a Centre de Mathématiques Appliquées, Ecole Polytechnique, Palaiseau, France
b Moscow Institute of Physics and Technology, Dolgoprudnyi, Russia
c Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS, Moscow, Russia

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:1, 23–41

Bibliographic databases:

Received: 01.06.2012

Citation: M. I. Isaev, R. G. Novikov, “Stability estimates for recovering the potential by the impedance boundary map”, Algebra i Analiz, 25:1 (2013), 37–63; St. Petersburg Math. J., 25:1 (2014), 23–41

Citation in format AMSBIB
\Bibitem{IsaNov13}
\by M.~I.~Isaev, R.~G.~Novikov
\paper Stability estimates for recovering the potential by the impedance boundary map
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 1
\pages 37--63
\mathnet{http://mi.mathnet.ru/aa1316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113427}
\zmath{https://zbmath.org/?q=an:1285.35006}
\elib{http://elibrary.ru/item.asp?id=20730190}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 1
\pages 23--41
\crossref{https://doi.org/10.1090/S1061-0022-2013-01278-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343073800002}


Linking options:
  • http://mi.mathnet.ru/eng/aa1316
  • http://mi.mathnet.ru/eng/aa/v25/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Isaev, R. G. Novikov, “Effectivized Hölder-logarithmic stability estimates for the Gel'fand inverse problem”, Inverse Problems, 30:9 (2014), 095006, 18 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. M. Santacesaria, “A Hölder-logarithmic stability estimate for an inverse problem in two dimensions”, J. Inverse Ill-Posed Probl., 23:1 (2015), 51–73  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:297
    Full text:66
    References:35
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020